# SDR SWAA2016020148497

- Difficulty date: January 25, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 27,706 hours, 16,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6554892
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD SIDE SURROUND STRUCTURE, FRAME CORRODED AT BS 303.9, STRINGER 17L.  REPAIRED FRAME IAW EA.
